I was found to have a serious reaction to Omeprazole in 2005 - in particular hypomagnesemia, hypocalcemia and hypokalemia, after a 3 month period of reduced health including gout, tetany, muscle cramps etc etc. Hospital specialists were unaware of a connection with Omeprazole which was eventually discovered by myself and my general practitioner experimenting with stopping drug use and checking blood tests for Mg+ especially.
- Omeprazole Information for Consumers
- Omeprazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Omeprazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Feb 2011 • 2 answers
If I slowly stop taking omeprazole, will I feel any side effects such as stomach cramps, leg cramps?
Posted 26 Aug 2012 • 4 answers
Posted 18 Mar 2013 • 1 answer
Posted 10 Sep 2014 • 1 answer
Posted 13 Aug 2016 • 0 answers